MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CONTROL,EVENCARE G2 HI LO

Medline Industries, LP MEDLINE; CONTROL,EVENCARE G2 HI LO
Catalog Number MPH1560Z
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "her evencare g2 meter was reading out of range when she tested the control solutions." it was reported that "both the high and low read out of range.".
 
Additional Manufacturer Narrative
The customer reported receiving medline glucose meter control solutions that experienced inaccurate reading; the end-user confirmed that everything was within the listed expiration date, including strips and control solutions, and she was following the correct procedure when testing the control solutions.There was no reported death or serious injury associated with this event.At this time, the sample was not received for investigation after multiple good faith attempts, and the lot number was also requested but no response was provided.The complaint was not confirmed, and without the sample and lot number is difficult to determine the root cause of the issue; the division will continue to monitor trends, and no trends were identified for the specified material number and its corresponding defect type.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CONTROL,EVENCARE G2 HI LO
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50948416
Report Number1417592-2026-54602
Device Sequence Number13369389
Product Code JJX
UDI-Device Identifier00884389102544
UDI-Public00884389102544
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K090043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH1560Z
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale